MathSciNet Relay Station
MathSciNet bibliographic data
MR1321237 (96b:35097) 35K55 (35B65 35D10)
Kalita, E. On the Hölder continuity of solutions of nonlinear parabolic systems. Comment. Math. Univ. Carolin. 35 (1994), no. 4, 675–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement